Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 14, 2013, 2:01 AM MST. It took effect at Apr 14, 2013, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 2:01 AM MST (09:01 UTC)
- In effect from
- Apr 14, 2013, 12:00 PM MST
- Expired
- Apr 14, 2013, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
550 WWUS85 KTWC 140901 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 201 AM MST SUN APR 14 2013 ...CRITICAL FIRE WEATHER CONDITIONS TODAY...MONDAY AND TUESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF ARIZONA TODAY...AND WIDESPREAD STRONG AND GUSTY WINDS MONDAY AND TUESDAY. THE COMBINATION OF THESE STRONG WINDS... ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH TUESDAY. AZZ148-142200- /O.NEW.KTWC.FW.W.0005.130414T1900Z-130415T0200Z/ /O.NEW.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/ /O.NEW.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 201 AM MST SUN APR 14 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY FROM THE LATE MORNING THROUGH THE EVENING HOURS. * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE... SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE FIRE WEATHER WATCH BOTH MONDAY AND TUESDAY AFFECT COCHISE...SOUTHERN GRAHAM... SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE HOURS TODAY FROM NOON THROUGH 7 PM MST THIS EVENING. LONGER LASTING AND MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING. * WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED TODAY. SOUTHWEST T0 WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT WILL OCCUR TODAY...MONDAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-142200- /O.NEW.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/ /O.NEW.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 201 AM MST SUN APR 14 2013 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...MAINLY THE LOWER ELEVATIONS OF NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING. * WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST T0 WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT WILL OCCUR MONDAY AND TUESDAY. SLIGHTLY HIGHER HUMIDITIES WILL OCCUR IN THE ELEVATIONS ABOVE 5000 FEET. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
465 WWUS85 KTWC 142134 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 PM MST SUN APR 14 2013 ...CRITICAL FIRE WEATHER CONDITIONS TODAY...MONDAY AND TUESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF ARIZONA TODAY...AND WIDESPREAD STRONG AND GUSTY WINDS MONDAY AND TUESDAY. THE COMBINATION OF THESE STRONG WINDS... ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY THROUGH TUESDAY. AZZ148-150200- /O.UPG.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/ /O.NEW.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/ /O.UPG.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/ /O.NEW.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ /O.CON.KTWC.FW.W.0005.000000T0000Z-130415T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 234 PM MST SUN APR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON AFFECTS COCHISE... SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE RED FLAG WARNING BOTH MONDAY AND TUESDAY AFFECT COCHISE... SOUTHERN GRAHAM... SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TO BE LIKELY UNTIL 7 PM MST THIS EVENING. LONGER LASTING AND MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING. * WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED TODAY. SOUTHWEST T0 WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT REMAIN POSSIBLE THIS AFTERNOON AND ARE EXPECTED MONDAY AND TUESDAY AS WELL. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-150200- /O.UPG.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/ /O.NEW.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/ /O.UPG.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/ /O.NEW.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 234 PM MST SUN APR 14 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MAINLY ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING. * WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST T0 WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT WILL OCCUR MONDAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
732 WWUS85 KTWC 150208 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 708 PM MST SUN APR 14 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN MONDAY AND TUESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES BROUGHT LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF ARIZONA TODAY...AND IS EXPECTED TO BRING MORE WIDESPREAD STRONG AND GUSTY WINDS MONDAY AND TUESDAY. THE COMBINATION OF THESE STRONG WINDS...ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY. AZZ148-151200- /O.EXP.KTWC.FW.W.0005.000000T0000Z-130415T0200Z/ /O.CON.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/ /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 708 PM MST SUN APR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT...HOWEVER A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING BOTH MONDAY AND TUESDAY AFFECT COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...LONGER LASTING AND MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS THAN TODAY ARE EXPECTED BOTH MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING HOURS. * WINDS...SUSTAINED 20-FOOT SOUTHWEST T0 WEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT ARE EXPECTED MONDAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-151200- /O.CON.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/ /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 708 PM MST SUN APR 14 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...MAINLY ELEVATIONS BELOW 5000 FEET IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE EVENING HOURS. * WINDS...SUSTAINED 20-FOOT SOUTHWEST T0 WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15 PERCENT WILL OCCUR MONDAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 8:55 PM MST, 5 hours 6 minutes earlier.
Area forecast discussion, Apr 13, 8:55 PM MST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 855 PM MST SAT APR 13 2013 .SYNOPSIS...DRY CONDITIONS WILL PREVAIL DURING THE UPCOMING WEEK EXCEPT FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG GUSTY WINDS MONDAY AND TUESDAY...THEN MARKDELY COOLER TEMPERATURES WEDNESDAY. EXPECT LESS WIND ALONG WITH A WARMING TREND DURING THE LATTER PART OF THE WEEK AS HIGH PRESSURE PREVAILS NEAR THE WEST COAST. && .DISCUSSION...SATELLITE IMAGERY WAS SHOWING A FEW HIGH CLOUDS PASSING THROUGH THE AREA...OTHERWISE MOSTLY CLEAR TONIGHT. CURRENT FORECAST LOOKED ON TRACK...SO UPDATES PLANNED FOR THIS EVENING. PLEASE REFER TO THE ADDITIONAL SECTIONS FOR MORE DETAILS. && .AVIATION...SKC-FEW CLOUDS MAINLY ABOVE 15K FT AGL THRU SUNDAY AFTERNOON OR 15/00Z. SURFACE WIND SUNDAY AFTERNOON WLY/SWLY 12-18 KTS WITH GUSTS TO AROUND 25 KTS...STRONGEST WIND EAST AND SOUTH OF KTUS. OTHERWISE...SURFACE WIND GENERALLY LESS THAN 10 KTS THRU SUNDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WILL PREVAIL DURING THE UPCOMING WEEK EXCEPT FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. EXPECT SOME BREEZINESS SUNDAY AFTERNOON FOLLOWED BY STRONG AND GUSTY WINDS MONDAY THROUGH WEDNESDAY...ESPECIALLY DURING THE AFTERNOON HOURS. CRITICAL FIRE WEATHER CONDITIONS APPEAR INCREASINGLY LIKELY MONDAY AFTERNOON ACROSS MUCH OF GRAHAM AND COCHISE COUNTIES EAST OF TUCSON. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR AGAIN TUESDAY AFTERNOON...ESPECIALLY ACROSS COCHISE COUNTY. THEREAFTER...EXPECT LESS WIND DURING THE LATTER PART OF THE WEEK AS HIGH PRESSURE ALOFT BUILDS ALONG THE WEST COAST. && .PREV DISCUSSION...STRONG HIGH PRESSURE ALOFT CENTERED WEST OF THE NRN CALIFORNIA COAST VICINITY 35N/140W PROVIDING A DRY NWLY FLOW REGIME ACROSS SE AZ THIS AFTERNOON. EXPECT CLEAR SKIES OR MOSTLY CLEAR SKIES TONIGHT AS THE BULK OF MID AND HIGH-LEVEL CLOUDS REMAIN NORTH OF THE AREA. UPPER TROUGH WILL BEGIN TO DEEPEN OVER THE PACIFIC NW/NRN ROCKIES REGION SUNDAY AS RIDGE AMPLIFIES WELL OFF THE WEST COAST. UPPER TROUGH WILL CONTINUE TO DEEPEN OVER THE WRN STATES MON-TUE. MID- LEVEL GRADIENT WILL TIGHTEN FOR BREEZY TO WINDY CONDITIONS... PARTICULARLY DURING THE AFTERNOON AND EARLY EVENING HOURS. GIVEN THE VERY DRY REGIME...THERE WILL BE THE POTENTIAL FOR AREAS OF BLOWING DUST AS WELL. HAVE INTRODUCED AREAS OF BLOWING DUST MONDAY AFTERNOON AND MONDAY EVENING FOR THE UPPER SAN PEDRO RIVER VALLEY AND ERN COCHISE COUNTY BELOW 5000 FEET. UPPER TROUGH AXIS TO MIGRATE EWD ACROSS SE AZ WED. THERE APPEARS TO BE ENOUGH MOISTURE ALONG WITH MID-LEVEL HEIGHT FALLS TO SUPPORT A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WED. THE MAIN IMPACT WILL BE MARKEDLY COOLER TEMPS ALONG WITH SOME BREEZINESS. UPPER TROUGH AXIS IS PROGGED TO MOVE WELL EAST OF THE AREA THUR... THEN A DRY NWLY FLOW ALOFT REGIME IS EXPECTED FRI-SAT AS UPPER RIDGE PREVAILS NEAR THE WEST COAST. HIGH TEMPS SUN-MON WILL BE ABOUT 3-5 DEGS F OR SO ABOVE NORMAL. EXPECT A FEW DEGS OF COOLING TUE FOLLOWED BY MORE PRONOUNCED COOLING WED. A WARMING TREND IS ON TAP THUR-SAT UNDER DRY NWLY FLOW ALOFT. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:01 AM MST | Fire Weather Watch | TWC | 13 hr | |
| Apr 14, 2:01 AM MST | Fire Weather Watch | TWC | 13 hr | |
| Apr 14, 2:16 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 30 hr |
| Apr 14, 2:16 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 54 hr |
| Apr 14, 2:34 PM MST | Red Flag Warning | TWC | 29 hr | |
| Apr 14, 2:34 PM MST | Red Flag Warning | TWC | 53 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.